# SDR CALA2013100391687

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 39,511 hours, 17,214 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT RETURNED AFTER PACKS CAME ON.  ODOR SMELLS LIKE ROTTING FOOD. PERFORMED AIR CONDITIONING OPERATIONAL TEST RUNNING APU ONLY, NO SMELLS NOTED. PERFORMED ENGINE RUN ON BOTH ENGINES, RUN PACKS WITH ENGINES ONLY.  NO SMELL CAN BE DUPLICATED AT THIS TIME.
